Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the homology of a fixed point set


Author: R. J. Knill
Journal: Bull. Amer. Math. Soc. 77 (1971), 184-190
MSC (1970): Primary 34C25, 55C20; Secondary 34K15, 47H10, 54C55, 55D45, 55B05
DOI: https://doi.org/10.1090/S0002-9904-1971-12674-5
MathSciNet review: 0300274
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, On the continuity of fixed points under deformations of continuous mappings, Summa Brasil. Mat. 4 (1960), 183-190. MR 24 #A543. MR 130683
  • 2. A. Dold, Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965), 1-8. MR 33 #1850. MR 193634
  • 3. J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 13, 373. MR 44116
  • 4. F. Fuller, An index of fixed point type for periodic orbits, Amer. J. Math. 89 (1967), 133-148. MR 35 #497. MR 209600
  • 5. A. Granas, Topics in the fixed point theory, Séminaire Jean Leray Paris, 1969/70.
  • 6. J. K. Hale, Geometric theory of functional-differential equations, Proc. Internat. Sympos. Differential Equations and Dynamical Systems (Mayaguez, P.R., 1965), Academic Press, New York, 1967, pp. 247-266. MR 36 #5465. MR 222413
  • 7. H. Hopf, Über die algebraische Anzahl von Fixpunkten, Math. Z. 29 (1929), 493-524. MR 1545024
  • 8. R. Knill, A local fixed point index for compact maps with noncompact domains, Séminaire Jean Leray Paris, 1969/70.
  • 9. R. Knill, A general setting for fixed point theory(in prep.)
  • 10. S. Lefschetz, Intersections and transformations of complexes and manifolds, Trans. Amer. Math. Soc. 28 (1926), 1-49. MR 1501331
  • 11. J. Leray, Sur les équations et les transformations, J. Math. Pures. Appl. (9) 24 (1945) 201-248. MR 15788
  • 12. M. Nagumo, Degree of mapping in convex linear topological spaces, Amer. J. Math. 73 (1951), 497-511. MR 13, 150. MR 42697
  • 13. Weishu Shih, Homologie des espaces fibrés, Inst. Hautes Études Sci. Publ. Math. No. 13 (1962). MR 26 #1893. MR 144348
  • 14. S. Smale, Differentiable dynamical systems. Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • 15. E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 210112
  • 16. M. Wojdyslawski, Rétractés absolus et hyperespaces des continus, Fund. Math. 32 (1939), 184-192.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C25, 55C20, 34K15, 47H10, 54C55, 55D45, 55B05

Retrieve articles in all journals with MSC (1970): 34C25, 55C20, 34K15, 47H10, 54C55, 55D45, 55B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12674-5

American Mathematical Society